# SDR AU980245

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: PWFLC28
- Condition: Shorted
- Location: Passenger Compt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLUORESCENT LIGHTING POWER SUPPLY SHORT CIRCUITED.
